MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH A-LYTE INTEGRATED MULTISENSOR (IMT NA K CL)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH A-LYTE INTEGRATED MULTISENSOR (IMT NA K CL)
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously depressed sodium (na) result on a patient sample obtained on an atellica ch 930 analyzer.Siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the instrument data files and the information provided by the customer.Calibration and quality control (qc) recovery was within the customer¿s expected ranges, indicating that the sodium (na) assay was performing acceptably.Hsc concluded that the cause of the event was consistent with a sample integrity issue, due to the presence of fibrin in the sample that was aspirated on the initial aspiration, causing a decreased sample volume to be aspirated, thus causing the lower sodium recovery.The initial aspiration cleared the fibrin from the sample, and repeated aspirations were not affected.The customer is operational.The device is performing within specifications.No further evaluation is required.
 
Event or Problem Description
The customer reported to siemens that they obtained an erroneously depressed sodium (na) result on a patient sample using an atellica ch 930 analyzer.The erroneously depressed patient result was not reported to the physician(s).The same sample was reprocessed on an alternate atellica ch 930 analyzer and the original atellica ch 930 analyzer.The reprocessed results recovered higher, matching the patient¿s history and were considered correct.The result from the alternate atellica ch 930 analyzer was reported as the correct result to the physician.There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed sodium (na) result.

Brand Name
ATELLICA CH
Common Device Name
ATELLICA CH A-LYTE INTEGRATED MULTISENSOR (IMT NA K CL)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive, po box 6101
registration # 2517506
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key19907505
Report Number2432235-2024-00170
Device Sequence Number7136299
Product Code CEM
UDI-Device Identifier00630414596518
UDI-Public(01)00630414596518(10)140006(17)20250225
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K222438
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/25/2025
Device Model NumberN/A
Device Catalogue NumberSMN 11099315
Device Lot Number140006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/11/2024
Initial Report FDA Received Date08/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown